Orbit properties of functions and "Pre-Abel'' equations

György Targoński

Annales Polonici Mathematici (1977)

  • Volume: 33, Issue: 2, page 247-253
  • ISSN: 0066-2216

How to cite


György Targoński. "Orbit properties of functions and "Pre-Abel'' equations." Annales Polonici Mathematici 33.2 (1977): 247-253. <http://eudml.org/doc/264178>.

author = {György Targoński},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {247-253},
title = {Orbit properties of functions and "Pre-Abel'' equations},
url = {http://eudml.org/doc/264178},
volume = {33},
year = {1977},

AU - György Targoński
TI - Orbit properties of functions and "Pre-Abel'' equations
JO - Annales Polonici Mathematici
PY - 1977
VL - 33
IS - 2
SP - 247
EP - 253
LA - eng
UR - http://eudml.org/doc/264178
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.